and lately Ive been feeling down and the dumps and have no motivation and I feel ugly. I just dont know if its the medicine or If I need to be on a depression medication as well?
I am on Buspar also. I just spoke with my doctor about this yesterday and he told me I can take it four times a day to stay on top of the anxiety instead of only as I think I need it. Buspar is not addictive so it is safe to use as preventative maintenance instead of 'only as needed'.
By your description it sounds like you may be struggling with depression. I would talk with your doctor about your feelings. I am on Cymbalta and Amitriptyine for my fibromyalgia and I do think it is helping my depression as well.
I hope this helps you.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2011 • 8 answers
Posted 9 Mar 2012 • 3 answers
Posted 3 Apr 2015 • 5 answers
Posted 29 Aug 2015 • 1 answer
Posted 27 Oct 2015 • 3 answers